Joint Pain Due To The Effects Of Drinking OAT Is It Natural?

Illustration of Joint Pain Due To The Effects Of Drinking OAT Is It Natural?
Illustration: Joint Pain Due To The Effects Of Drinking OAT Is It Natural? assets.lybrate.com

Hello, I am Gita (23 years old) I am currently undergoing phase 1 TB treatment, I have been walking for 2 months. The doctor who treated me said don’t be surprised if joint pain occurs, it’s just that this joint pain is a bit annoying to me, I feel pain when I wake up from sitting and when I want to squat, and now the joint pain spreads to my fingers, usually taking arthritis medication is gone, but it’s been 2 weeks this pain does not go away Do I need to stop taking the medicine? Or is there need to be further tests? I was afraid when reading articles that had symptoms like I had lung cancer 🙁

1 Answer:

Good evening Gita, thanks for asking at HealthReplies.com. We understand your feelings. TB or tuberculosis is a disease caused by the bacterium Mycobacterium tuberculosis and can attack various parts of the body such as bones, glands, brain, intestine and breast, although the most common is the lung.


There are various factors that increase a person's risk for this disease, including children and the elderly, frequent contact with TB sufferers, are in slums, live with poor lighting and air circulation, and have a low immune system.


Regarding your question, the pain in your joints, even though your doctor has said it is a drug side effect, can still occur due to three possibilities, namely due to drug side effects, due to the tuberculosis infection itself, and due to other medical conditions separated from the tuberculosis.


To find out which of these possibilities best represents your condition, it is indeed impossible if there is no prior examination. And our advice, because now it feels very disturbing your daily life, regardless of whether it is only a side effect of the drug or not, you should immediately consult a doctor who treats you. This is because what is clear is that TB drugs should not be stopped without the doctor's knowledge. Using it carelessly can actually trigger bacterial immunity against drugs that can make TB disease difficult to cure. So in essence, all decisions whether it must be changed medicine or even added, must be based on a doctor's examination. When checking, make sure you emphasize that the pain has increased greatly and the medicine no longer reduces the pain.


If for one reason or another you cannot see your lung doctor or the one who treats you is not a lung doctor, it is okay to check with another lung doctor. If the results of the examination, said your lung doctor was not a side effect of the drug, because the pain is usually not as great as that, for example, ask where you should continue the examination, such as to the orthopedic doctor, rheumatologist, or others.


Meanwhile, continue to consume drugs regularly, compress the affected area with warm compresses, limit physical activity, and consume over-the-counter pain relievers and anti-inflammatory drugs by reading the rules of use first. So, hopefully answering your question.

: by

Related Question

How To Deal With Itching On The Lips That Doesn’t Heal?

How To Deal With Itching On The Lips That Doesn’t Heal?

(9 months ago)

Hello, I have had an allergy on the skin of my lips for a long time, I bought allergy medicine but it still can’t be cured. Initially I was allergic to it because I didn̵...

Dizziness After Caesarean Section?

Dizziness After Caesarean Section?

(1 year ago)

Good evening sir / mother doctor please help...

Itching And Red Spots On The Groin And Penis?

Itching And Red Spots On The Groin And Penis?

(1 year ago)

Hello, since 2 days ago suddenly my groin area and my penis were itchy, I scratched. after I checked there was a rather faint red spot, and also bump 1 in the testis....

Leave a Reply

Your email address will not be published. Required fields are marked *